# SDR 97ZZZM1068

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICLK
- Make and model: Boeing 737-2P6
- Aircraft serial: 21733
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: G9G1970912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING STRIP KICKED LOOSE BY PASSENGER.  RE-ALIGNED LIGHT STRIP AND PLACED BACK INTO POSITION.  OPS CHECKED OK.  (M)
